MAUDE Adverse Event Report: SORIN GROUP USA, INC AORTIC ARCH CANNULAS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

SORIN GROUP USA, INC AORTIC ARCH CANNULAS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number RA-xxxxx
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.The investigation is ongoing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Photos received are sufficient.
 
Event or Problem Description
Sorin group received a report that the vent luer connector and the tip of the aortic arch cannula were found to not on the same plane during setup.They were at 120 degrees instead of 180 degrees.There was no patient involvement.
 
Additional Manufacturer Narrative
This event was originally classified as a reportable malfunction, as the initial complaint indicated that the tip was out of alignment with the orientation line.However, the investigation found that the tip was in fact correctly aligned with the orientation line, and it was the luer that was misaligned with the tip.The alignment of the luer with the tip is not critical; it is intended for convenience and is not intended as a locator.Based on the investigation, this event is no longer classified as reportable and this medwatch report is void.

Brand Name
AORTIC ARCH CANNULAS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP USA, INC
14401 w. 65th way
arvada CO 80004
MDR Report Key6618668
Report Number1718850-2017-00009
Device Sequence Number18833768
Product Code DWF
UDI-Device Identifier00803622105043
UDI-Public(01)00803622105043(240)RA-1137(17)200131(10)1700900153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberRA-xxxxx
Device Catalogue NumberRA-1137
Device Lot Number1700900153
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1